American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Yan-Long Fang and Dmitri Vassiliev. Analysis of First Order Systems of Partial Differential Equations. Contemporary Mathematics 653 (2015) 163-176.
Book volume table of contents
View Article: PDF

[2] Alessandro Carlotto. On the solvability of singular Liouville equations on compact surfaces of arbitrary genus. Trans. Amer. Math. Soc. 366 (2014) 1237-1256.
Abstract, references, and article information   
View Article: PDF

[3] Sylvie Paycha. Weighted traces. University Lecture Series 59 (2012) 131-144.
Book volume table of contents
View Article: PDF

[4] Sylvie Paycha. Regularised Integrals, Sums and Traces. University Lecture Series 59 (2012) MR MR2987296.
Book volume table of contents

[5] Sylvie Paycha. The cut-off regularised integral. University Lecture Series 59 (2012) 35-52.
Book volume table of contents
View Article: PDF

[6] Sylvie Paycha. The Gamma function extended to nonpositive integer points. University Lecture Series 59 (2012) 1-13.
Book volume table of contents
View Article: PDF

[7] Sylvie Paycha. The canonical integral and noncommutative residue on symbols. University Lecture Series 59 (2012) 15-34.
Book volume table of contents
View Article: PDF

[8] Sylvie Paycha. The canonical sum on noninteger order classical symbols. University Lecture Series 59 (2012) 79-103.
Book volume table of contents
View Article: PDF

[9] Sylvie Paycha. Anomalies of regularised determinants. University Lecture Series 59 (2012) 167-182.
Book volume table of contents
View Article: PDF

[10] Sylvie Paycha. The noncommutative residue as a complex residue. University Lecture Series 59 (2012) 53-78.
Book volume table of contents
View Article: PDF

[11] Sylvie Paycha. Traces on pseudodifferential operators. University Lecture Series 59 (2012) 105-130.
Book volume table of contents
View Article: PDF

[12] Sylvie Paycha. Logarithmic residues. University Lecture Series 59 (2012) 145-165.
Book volume table of contents
View Article: PDF

[13] Gerhard Dziuk and Charles M. Elliott. $L^2$-estimates for the evolving surface finite element method. Math. Comp. 82 (2013) 1-24.
Abstract, references, and article information   
View Article: PDF

[14] Alberto Farina, Yannick Sire and Enrico Valdinoci. Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings. Proc. Amer. Math. Soc. 140 (2012) 927-930. MR 2869076.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia